Facebook Pixel
EmpowHER Guest

how long is the spot bleeding going to last?

By Anonymous July 2, 2017 - 8:03pm
Rate This

okay so somewhere between June 16-18 I took 3 birth control pills in 1 day. i missed 2 days and didn't realize until the third day. on the third day i was at work and freaked out so i took all 3 pills- the 2 i missed as well as the one i was suppose to take that day. hours later i started spotting brown blood and ever since, i've been spotting brown blood to this day (it's been 2 weeks). after taking the 3 pills that one day, i continued to take 1 pill after that as suppose to. i was suppose to get my period june 29th but instead of taking inactive pills and letting my period come, i went straight to starting another pack. i'm 4 days into the new pack and still have the brown spotted bleeding. oh also the brown spotted bleeding has been heavy, but not super heavy. how much longer is this going to happen? i'm starting to freak out.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your question.

But, you must speak with your gynecologist because you not only missed three active pills and made up for that in one day, you have been spotting for two weeks and did not allow for withdrawal bleeding but started a new pack of active pills.


July 3, 2017 - 6:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!